# SDR IPXA2024072614999

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 91,307 hours, 18,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER P SECTION POS 12 CEILING DAMAGE. FASTENER APPEARS TO BE PULLED FROM RAIL AND RAIL BROKEN INSTALLED CENTER PIT CEILING LINING REF MD11 AMM 25-56-07.
